A new condition number for linear programming

Citation
D. Cheung et F. Cucker, A new condition number for linear programming, MATH PROGR, 91(1), 2001, pp. 163-174
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
91
Issue
1
Year of publication
2001
Pages
163 - 174
Database
ISI
SICI code
0025-5610(200110)91:1<163:ANCNFL>2.0.ZU;2-P
Abstract
In this paper we define a new condition number C(A) for the following probl em: given a m by n matrix A, find x is an element of R-n. s.t. Ax < 0. We c haracterize this condition number in terms of distance to ill-posedness and we compare it with existing condition numbers for the same problem.